# SDR SWIA201440119

- Difficulty date: November 5, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON OUTER LOWER FUSELAGE SKIN AT BS 295.   REPAIRED THE SKIN IAW EA.
